# SDR 97ZZZX4490

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747GE
- Make and model: Boeing 747121
- Aircraft serial: 19651
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 65B105059
- Condition: Cracked
- Location: Lt Body Lg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY LANDING GEAR ACTUATOR ATTACH FITTING ON THE STA 1480 BULKHEAD WAS FOUND TO HAVE THE INBOARD LUG OF THE FITTING CRACKED.  BOEING SM 747-53-2298 WAS NOT TERMINATED.
